# SDR USAA2011091600014

- Difficulty date: September 14, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 58,525 hours, 39,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HOLE INSP VISIT - FUSELAGE FRAME CRACKED AT BS 500G, S20R.  REPAIRED FUSELAGE FRAME AT BS500G, S20R IAW B737 SRM 53-00-07 REPAIR 13.
